Improved reverses Young type inequalities

Authors

  • Xuesha Wu Chongqing College of Electronic Engineering - School of General and International Education

Keywords:

reverse Young type inequality, Kantorovich constant, positive operator

Abstract

The main purpose of this paper is to present new reverses Young type inequalities for numbers.  Then, we use these inequalities to establish corresponding reverses Young type inequalities for operators.

Downloads

Published

2019-07-30

How to Cite

Wu, X. (2019). Improved reverses Young type inequalities. Italian Journal of Pure and Applied Mathematics, 42, 899–903. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7173

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 11 12 13 14 15 16 17 18 19 > >> 

You may also start an advanced similarity search for this article.